# SDR HEEA955938

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 209062501001
- Condition: Metal Contam
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER UNIT HAS METAL CONTAMINATION.
